# SDR A6WA2019011846297

- Difficulty date: January 18, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 34,055 hours, 32,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 6003328834
- Condition: Damaged
- Location: Fuselage
- Part time: 34,055 hours, 32,800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KIDNEY PANEL (DOOR 132AL) HAS 3 EA. FASTENER HOLES THAT HAVE LOOSE/MISSING FREEZE PLUGS.
